1. Abbassi, M. T. K. Note on the classification theorems of g-natural metrics on the tangent bundle of a Riemannian manifold (M,g). Comment. Math. Univ. Carolin.}, 2004, 45(4), 591–596.
2. Abbassi, M. T. K. and Sarih, M. On some hereditary properties of Riemannian g-natural metrics on tangent bundles of Riemannian manifolds. Differential Geom. Appl., 2005, 22(1), 19–47.
doi:10.1016/j.difgeo.2004.07.003
3. Abbassi, M. T. K. and Sarih, M. On natural metrics on tangent bundles of Riemannian manifolds. Arch. Math., 2005, 41, 71–92.
4. Aso, K. Notes on some properties of the sectional curvature of the tangent bundle. Yokohama Math. J., 1981, 29, 1–5.
5. Cheeger, J. and Gromoll, D. On the structure of complete manifolds of nonnegative curvature. Ann. Math., 1972, 96, 413–443.
doi:10.2307/1970819
6. Dombrowski, P. On the geometry of the tangent bundle. J. Reine Angew. Math., 1962, 1962(210), 73–88.
doi:10.1515/crll.1962.210.73
7. Gudmundsson, S. and Kappos, E. On the geometry of tangent bundles. Expo. Math., 2002, 20, 1–41.
doi:10.1016/S0723-0869(02)80027-5
8. Hasegawa, I. and Yamauchi, K. On infinitesimal holomorphically projective transformations in compact Kaehlerian manifolds. Hokkaido Math. J., 1979, 8, 214–219.
9. Hasegawa, I. and Yamauchi, K. Infinitesimal holomorphically projective transformations on the tangent bundles with horizontal lift connection and adapted almost complex structure. J. Hokkaido Univ. Education, 2003, 53, 1–8.
10. Hasegawa, I. and Yamauchi, K. Infinitesimal holomorphically projective transformations on the tangent bundles with complete lift connection. Differ. Geom. Dyn. Syst., 2005, 7, 42–48.
11. Ishihara, S. Holomorphically projective changes and their groups in an almost complex manifold. Tōhoku Math. J., 1957, 9, 273–297.
doi:10.2748/tmj/1178244782
12. Kowalski, O. Curvature of the induced Riemannian metric on the tangent bundle of a Riemannian manifold. J. Reine Angew. Math., 1971, 1971(250), 124–129.
13. Kowalski, O. and Sekizawa, M. Natural transformation of Riemannian metrics on manifolds to metrics on tangent bundles – a classification. Bull. Tokyo Gakugei Univ., 1988, 40(4), 1–29.
14. Mikeš, J. Holomorphically projective mappings and their generalizations. J. Math. Sci., New York, 1998, 89(3), 1334–1353.
15. Musso, E. and Tricerri, F. Riemannian metrics on tangent bundles. Ann. Mat. Pura Appl., 1988, 150(4), 1–19.
doi:10.1007/BF01761461
16. Sasaki, S. On the differential geometry of tangent bundles of Riemannian manifolds. Tōhoku Math. J., 1958, 10, 338–354.
doi:10.2748/tmj/1178244668
17. Sekizawa, M. Curvatures of tangent bundles with Cheeger–Gromoll metric. Tokyo J. Math., 1991, 14, 407–417.
doi:10.3836/tjm/1270130381
18. Tachibana, S. and Ishihara, S. On infinitesimal holomorphically projective transformations in Kählerian manifolds. Tōhoku Math. J., 1960, 10, 77–101.
doi:10.2748/tmj/1178244489
19. Tarakci, O., Gezer, A., and Salimov, A. A. On solutions of IHPT equations on tangent bundle with the metric II+III. Math. Comput. Modelling, 2009, 50, 953–958.
doi:10.1016/j.mcm.2008.04.001
20. Yano, K. and Kobayashi, S. Prolongation of tensor fields and connections to tangent bundles I, II, III. J. Math. Soc. Japan, 1966, 18, 194–210, 236–246; 1967, 19, 486–488.
21. Yano, K. and Ishihara, S. Tangent and Cotangent Bundles. Marcel Dekker, Inc., New York, 1973.